# SDR AU961081

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50450101
- Condition: Failed
- Location: Lg Ext-Retract S
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR RETRACTION SYSTEM TORQUE TUBE SPLIT - INBOARD LANDING GEAR DOOR ACTUATING ROD ROD-END PNO 5045025-1MISSING FROM MLG RETRACTION LINKAGE IDLER BELLCRANK PNO 0841106-5DUE TO LOSS OF TORQUE OF THE ATTACHMENT NUT
